# SDR AALA202404305868

- Difficulty date: April 22, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 41,014 hours, 17,196 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATROY-D LATCH BENT. PASSENGERS ARE HAVING A DIFFICULT TIME GETTING OUT OF LAVATORY. **SUPPLEMENTAL REPORT FOR (AALA202404235868): ADJUSTED AND INSTALLED MISSING HARDWARE ON LAVATORY DOOR. PER CMM 25-48-48 OPS CHECK OK  **(CLOSED).
